# SDR DHL95727001

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651786213
- Condition: Malfunctioned
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, AFTER MAIN GEAR LOCKS DOWN (GREEN LIGHT), NOSE GEAR IS SLOW TO LOCKDOWN.  NOSE GEAR TAKES AN ADDITIONAL 9 SECONDS TO LOCK DOWN.  NOSE GEAR AND DOOR LIGHTS WERE BOTH SLOW TO EXTINGUISH.  REMOVED AND REPLACED NOSE GEAR ACTUATOR.  NOSE GEAR EXTENDS AND RETRACTS PER MM 32-20.
